Heyting Almost Distributive fuzzy Lattices
U. Swamy and G. Rao, “Almost distributive lattices,” Journal of the Australian Mathematical Society, vol. 31, no. 1, pp. 77–91, 1981.
G. Rao, B. Assaye, and M. Mani, “Heyting almost distributive lattices,” Inter. J. Computational Cognition, vol. 8, no. 3, pp. 85–89, 2010.
L. Zadeh, “Information and control,” Fuzzy sets, vol. 8, no. 3, pp. 338–353, 1965.
I. Mezzomo, “On fuzzy ideals and fuzzy filters of fuzzy lattices,” Ph.D. dissertation, Universidade Federal do Rio Grande do Norte, Dec. 2013.
B. Alaba and D. Derso, Fuzzy Heyting Algebra. Springer, Cham, 2018, pp. 25–33.
R. Balbes and A. Horn, “Injective and projective heyting algebras,” Transactions of the American Mathematical Society, vol. 148, no. 2, pp. 549–559, 1970.
I. Chon, “Fuzzy partial order relations and fuzzy lattices,” Korean J. Math, vol. 17, no. 4, pp. 361–374, 2009.
B. Assaye, Y. Gedamu, and B. Tarekegn, “Almost distributive fuzzy lattices,” International Journal of Mathematics and Its Applications, vol. 5, no. 1-C, pp. 307–316, 2017.
- There are currently no refbacks.
View My Stats
International Journal of Computing Science and Applied Mathematics by Department Mathematics ITS is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.
Based on a work at http://iptek.its.ac.id/index.php/ijcsam.